BibTeX record: journals/dm/Varga90

download as .bib file

@article{DBLP:journals/dm/Varga90,
  author    = {Lewis E. Varga},
  title     = {Geometric matrices and an inequality for (0, 1)-matrices},
  journal   = {Discrete Mathematics},
  year      = {1990},
  volume    = {82},
  number    = {3},
  pages     = {303--315},
  url       = {http://dx.doi.org/10.1016/0012-365X(90)90207-X},
  doi       = {10.1016/0012-365X(90)90207-X},
  timestamp = {Tue, 30 Sep 2014 14:31:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/dm/Varga90},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}